Vol. 11 (2005), no. 1

Riquier problem for nonlinear elliptic equations with Lévy Laplacians

S. Albeverio, Ya. Belopolskaya, M. Feller

Methods Funct. Anal. Topology 11 (2005), no. 1, 1-9

On a spectral decomposition of a commutative operator family in spaces with indefinite metric

Tomas Ya. Azizov, Vladimir A. Strauss

Methods Funct. Anal. Topology 11 (2005), no. 1, 10-20

On the point spectrum of transport operator

E. Cheremnikh, F. Diaba

Methods Funct. Anal. Topology 11 (2005), no. 1, 21-36

Inner matrices and Darlington synthesis

Stephan Ramon Garcia

Methods Funct. Anal. Topology 11 (2005), no. 1, 37-47

Invariant subspaces, cyclic vectors, commutant and extended eigenvectors of some convolution operators

M. T. Karaev

Methods Funct. Anal. Topology 11 (2005), no. 1, 48-59

Remarks on the Green functions of elliptic pseudo-differential operators over the field of $p$-adic numbers

Anatoly N. Kochubei, Mustafa R. Sait-Ametov

Methods Funct. Anal. Topology 11 (2005), no. 1, 60-62

A Gelfand-Mazur type theorem for normed algebras

Marat V. Markin

Methods Funct. Anal. Topology 11 (2005), no. 1, 63-64

On a class of finite-dimensional perturbations of dissipative Volterra operators

E. I. Olefir, A. A. Tarasenko

Methods Funct. Anal. Topology 11 (2005), no. 1, 65-72

Polymer expansions for continuous classical systems with many-body interaction

Alexei L. Rebenko

Methods Funct. Anal. Topology 11 (2005), no. 1, 73-87

Spectral theorems for $*$-representations of the algebras $\mathcal{P}_{\Gamma,\chi,com}$ associated with Dynkin graphs

Yu. S. Samoǐlenko, M. V. Zavodovsky

Methods Funct. Anal. Topology 11 (2005), no. 1, 88-96


All Issues